# SDR USAA020296

- Difficulty date: July 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 46,973 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCH, INT DOOR FRAME ON FUSELAGE AT FORWARD UPPER CORNER.  FABRICATED NEW ANGLE PER EA.  (M)
